sexologist-icon
Symptoms after stopping Femilon
Hi, I have taken Femilon for 3 years because of painful periods. Now, I have stopped it. The last month after stopping , my period was scanty. Now, in this month 21 days are over and I am experiencing joints pain. Also, I get tired easily. Are these symptoms of stopping the pill? Any suggestions.
5749 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Do Fsh on day 2 of your periods .... If it is raised that the scanty periods n tiredness can be  due to premature menopause . Also start taking a. Calcium supplement .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Femilon contraceptive pill Symptoms of tiredness Side effects of femilon
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.